Advertisement

Stability of a program manifold of control systems with locally quadratic relations

  • S. S. Zhumatov
Brief Communications

We establish sufficient conditions for the absolute stability of a program manifold of control systems. In the case where the Jacobi matrix is degenerate, sufficient conditions for the absolute stability of a program manifold is obtained by reduction to the central canonical form.

Keywords

Lyapunov Function Vector Function Integral Curve Absolute Stability Integral Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    N. P. Erugin, “Construction of the entire set of systems of differential equations that have a given integral curve,” Prikl. Mat. Mekh., 16, Issue 6, 653–670 (1952).Google Scholar
  2. 2.
    A. S. Galiullin, I. A. Mukhametzyanov, R. G. Mukharlyamov, et al., Construction of Systems of Program Motion [in Russian], Nauka, Moscow (1971).Google Scholar
  3. 3.
    A. S. Galiullin, I. A. Mukhametzyanov, and R. G. Mukharlyamov, “A survey of investigations in analytic construction of systems of program motion,” Vestn. Ros. Univ. Druzhby Narodov, No. 1, 5–21 (1994).Google Scholar
  4. 4.
    S. S. Zhumatov, V. V. Krementulo, and B. Zh. Maigarin, Second Lyapunov Method in Problems of Stability of Motion Control [in Russian], Alma-Ata (1999).Google Scholar
  5. 5.
    A. M. Letov, Mathematical Theory of Control Processes [in Russian], Nauka, Moscow (1981).Google Scholar
  6. 6.
    A. Kh. Gelig, G. A. Leonov, and V. A. Yakubovich, Stability of Nonlinear Systems with Nonunique Equilibrium State [in Russian], Nauka, Moscow (1978).zbMATHGoogle Scholar
  7. 7.
    I. G. Malkin, Theory of Stability of Motion [in Russian], Nauka, Moscow (1966).zbMATHGoogle Scholar
  8. 8.
    B. Zh. Maigarin, Stability and Quality of Processes of Nonlinear Systems of Automatic Control [in Russian], Alma-Ata (1980).Google Scholar
  9. 9.
    M. A. Aizerman and F. R. Gantmakher, Absolute Stability of Controlled Systems [in Russian], Academy of Sciences of the USSR, Moscow (1963).Google Scholar
  10. 10.
    A. M. Samoilenko and V. P. Yakovets, “On reducibility of a degenerate linear system to the central canonical form,” Dopov. Nats. Akad. Nauk Ukr., No. 4, 10–15 (1993).Google Scholar
  11. 11.
    V. P. Yakovets, “On some properties of degenerate linear systems,” Ukr. Mat. Zh., 49, No. 9, 1278–1296 (1997).zbMATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    V. P. Yakovets, “On the structure of a general solution of a degenerate linear system of differential equations of the second order,” Ukr. Mat. Zh., 50, No. 2, 292–298 (1998).CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  • S. S. Zhumatov
    • 1
  1. 1.Institute of MathematicsMinistry of Education and Science of Kazakhstan RepublicAlma-AtaKazakhstan

Personalised recommendations